Please use this identifier to cite or link to this item:
Title: Erratum: Radial basis interpolation on homogeneous manifolds: Convergence rates (Advances in Computational Mathematics 27:2 (237-246) DOI:10.1007/s10444- 005-9000-1)
Authors: Levesley, J
Ragozin, DL
First Published: Jul-2008
Citation: ADVANCES IN COMPUTATIONAL MATHEMATICS, 2008, 29 (1), pp. 95-95
DOI Link: 10.1007/s10444-008-9090-7
ISSN: 1019-7168
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.